This patient support community is for discussions relating to pregnancy concerns for teens, ages 13-17. Please note, this community is not intended to discuss how to conceive. Questions regarding this will be removed.
I have been taking 84 mg of Tri-Sprintec birth control for about 10 months. I take it every single day around the same time (between 9 p.m. and 11 p.m.) About 8 days ago i had a yeast infection and cleared it up with Tioconazole Ointment (6.5%) Vaginal Antifungal. My boyfriend and I have had unprotected sex twice within the past week, but he pulled out both times and never "came" in me. I was not aware until today that Vaginal antifungal can reduce the effectiveness of birth control. What are the chances of me being pregnant because of this?
I have also been diagnosed with PCOS but havent been tested for fertility rate.
If you were taking an antibiotic you could be pregnant. Your Dr should have told you to use condoms the rest of the month because the antibiotics can make your birth control pills useless. Even though your boyfriend pulled out you can still get pregnant by doing that. When is your period due? If it's late then take a test. Keep using condoms though until you do get your period.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.